Authors: Tatyana Shcherbina
Publish Date: 2011/08/27
Volume: 308, Issue: 1, Pages: 1-
Abstract
We consider the asymptotic of the correlation functions of the characteristic polynomials of the hermitian Wigner matrices H n = n −1/2 W n We show that for the correlation function of any even order the asymptotic coincides with this for the Gaussian Unitary Ensemble up to a factor depending only on the fourth moment of the common probability law of entries mathfrakJ W jk mathfrakR W jk ie that the higher moments do not contribute to the above limit
Keywords: